Articles with primary mathematical subject classification: 35L05

Decay for solutions of the wave equation on Kerr exterior spacetimes III: The full subextremalcase $|a| < M$

Pages 787-913 by Mihalis Dafermos, Igor Rodnianski, Yakov Shlapentokh-Rothman | From volume 183-3

Hidden symmetries and decay for the wave equation on the Kerr spacetime

Pages 787-853 by Lars Andersson, Pieter Blue | From volume 182-3

Global well-posedness for the Yang-Millsequation in $4+1$ dimensions. Small energy

Pages 831-893 by Joachim Krieger, Daniel Tataru | From volume 185-3